After Restylane I Have More Under Eye Bags Than I Began with

I decided to have some very small troughs under my...

I decided to have some very small troughs under my eyes injected w/ Restylane during another major procedure when I was under general anesthesia. When I woke up my eyes were hugely puffy and bruised on one side but I wasn't worried because it was newly done and I assumed the bags would go down.

Now, I had very little of the trough lines to begin with and mainly on one side but I wanted the area to be completely flat so I didn't have to always painstakingly try to get the conclear in that area to hide it. After the bruising and some of the puffiness went away I am basically left with bags that I didn't have before and I am really unhappy with it.....they are worse than ever now and I have to wait until all of the Restylane is re-absorbed...it has been 3 months and I still have the bags.

I had read so much about how this is a miraculous procedure and it takes years off your appearance but something went very wrong with mine and I paid 1250.00 to have it done by a very well known PS in LA.........I need to get this fixed and he recommended injecting the area again but I would have to pay again too........not cool at all.

Hi, Im sorry to hear about that.I had restylane injected 3 days ago too.I am starting to have second thoughts about doing it.I am bruised and have double bags under each eye.I hope everything is well with you now.I will never have this done again.
Reply
Hi Schmookie. Not sure if you were ever able to get resolution for your problem. It seems that if there was a problem with the injection procedure your practitioner should have been able to reverse the injections with Vitrase, a product that can dissolve the active ingredient of hyaluronic acid in Restylane. It also seems that this should not have been charged for if you were unhappy with the results. On another note, it's possible based on what you describe that the injections were done "over the muscle" rather than under. When Restylane is injected under the eye, it should be placed under the muscle for the most natural appearance and it sounds like it wasn't. If you are considering another practitioner, feel free to visit the website, www.celibre.com, or give us a call at 800-958-8604. Either way, good luck.
Reply
Name not provided

It's impossible to tell how your body will react because my PS is a well known and highly recommended doctor

Was this review helpful? 9 others found this helpful